Thread: blood after shot?
08-16-2001, 02:37 PM #1New Member
- Join Date
- Aug 2001
- Miami FL
blood after shot?
last night after my shot when i removed the needle. i started to drip blood from my injection site. then i applied pressure with a cotton ball and the blood stopped. i'm injecting in my glute and i'm injecting 250mg of sust and 200mg of deca in the same shot. usually i feel a burning stinging sensation after my shot i did;t feel anything yesterday does that mean the gear is fake. what could;ve caused the bleeding i mean i also pulled back the plunger before i injected. thanks for your help.
08-16-2001, 02:40 PM #2
Bro a little blood is normal. If you pulled back on the plunger and you didn't see blood then your fine. If you saw blood you hit a vein. But a little blood is nothing to be alarmed about. Not feeling a burning sensation also does not mean your gear is fake, you should find out soon enough though. goodluck
08-16-2001, 02:43 PM #3Mike Guest
Yep he's right - there is no consistensy to it really - sometimes it will bleed sometimes none at all - sometimes it will hurt and others not at all - you're alright - good that you aspirated - always do that
08-16-2001, 07:41 PM #4
totaly normal, u just put a hole in u'r ass what do u want? lol! u'll be fine.
08-16-2001, 08:57 PM #5
Yep a little blood now and then is normal. Just make sure you aspirate the syringe every time. I hit my first vein yesterday. There was absolutely no doubt about what was going on, much less resistance when pulling back the plunger and a noticeable amount of blood in the syringe. Kinda scary.
08-17-2001, 05:38 AM #6
It happens. Sometimes not at all, sometimes alot. My G/f pulled the pin out a couple of weeks ago and blood sprayed everywhere. I'd gone right through a vein and out the other side, the needle acted to stop the bleeding, obviously the end of the pin wasn't in a vein so aspirating didn't show the problem.
Another common problem, its part of the learning curve.
I find my delts bleed more than my glutes.
Make sure your rotating!
08-17-2001, 06:15 AM #7
I haven't had blood squirt out yet, like Big Al or some of the other bros, but on several occasions I've seen a large, rapidly forming, drop of blood appear as I'm pulling out the pin which then runs down my shoulder or thigh. However it stops quite quickly with a slight message. You've heard it before...and I'll say it again...as long as you aspirate before injecting, you'll be fine.
08-17-2001, 08:55 AM #8Mike Guest
Hey Pete - I am guessing when doing this with your deca (I say this cause I know what cycle he was on guys) the blood came out instantly as thick and very dark blood?? Try taking an alcohol swab and pressing it to the injection site around the needle while still penetrating (as a nurse would after taking blood etc) and press firmly down as you pull the needle out - this will keep your gear in there.
08-17-2001, 09:24 AM #9
Yes Mike...usually only from my deca . But it didn't happen on a regular basis...I think maybe 2-3 times total. I will use your advice during my fall cycle. The only difference will be that I will be injecting 2cc at a time (1cc deca, 1cc sust250) as opposed to 1cc.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)